# SDR JJBA20231229034

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 40,231 hours, 27,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NOT CLOSING PROPERLY. FOUND AFT MICRO-SWITCH TO BE GETTING CAUGHT AND NOT FULLY RELEASING, PREVENTING THE FULL CLOSURE OF THE MCD. FOUND INTERNAL DOOR HANDLE ROTATED CLOCKWISE AND INTERNAL HANDLE BOLT, WASHER, AND NUT MISSING. REINSTALLED HANDLE TO CORRECT POSITION AND REPLACED BOLT, WASHER, AND NUT. OPS CHECK SAT. NO OTHER FAULTS FOUND AT THIS TIME.
